# SDR VTZA97025

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6499 - IAD-ROA - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO RED GEAR HANDLE LIGHT REMAINED ILLUMINATED WITH GEAR SELECTED UP.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR SERVICE.  (M)
